Show simple item record

dc.contributor.authorWu, Yingzhu ( )
dc.contributor.authorYu, Yuanhong ( )
dc.contributor.authorXiao, Jinsen ( )
dc.date.accessioned2022-03-07T17:57:14Z
dc.date.available2022-03-07T17:57:14Z
dc.date.issued2018-09-04
dc.identifier.citationWu, Y., Yu, Y., & Xiao, J. (2018). Oscillation of second-order Emden-Fowler neutral delay differential equations. Electronic Journal of Differential Equations, 2018(159), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15453
dc.description.abstract

In this article, we establish new oscillation criteria for the second-order Emden-Fowler neutral delay differential equation

(r(t)|z′(t)|α-1 z′(t))′ + q(t)|x(σ(t))|β-1x(σ(t)) = 0,

where z(t) = x(t) + p(t)x(τ(t)), α > 0 and β > 0. Our results improve some well-known results which were published recently in the literature. Some illustrative examples are also provided to show the significance of our results.

dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectEmden-Fowler equationen_US
dc.subjectHalf-linear differential equationen_US
dc.subjectRiccati methoden_US
dc.subjectOscillation criterionen_US
dc.titleOscillation of second-order Emden-Fowler neutral delay differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record